# SDR ASOA201001014

- Difficulty date: July 17, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 3,706 hours, 2,592 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THERE IS A CHEMICAL ODOR THAT FILLS THE CABIN & COCKPIT. CHECKED AFT EQUIPMENT BAY. CHECKED GOOD.  RAN NR 2 ENGINE & PACKS.  NO PROBLEM NOTED AT THIS TIME IAW AMM 21-51-00.
